# SDR 97ZZZX1139

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8639F
- Make and model: Hughes 369D
- Aircraft serial: 1280431D
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Nozzle
- Part number: 6875776
- Condition: Gouged
- Location: Gearbox
- Part time: 6,734 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF ENGINE GEARBOX, NR 4 BEARING WAS FOUND NOT TO BE SEATED ALL THE WAY ON THE JOURNAL ON THE HELICAL GEAR DUE TO IMPROPER INSTALLATION.  SUBSEQUENT INSPECTION FOUND THE 6875776 OIL NOZZLE GOUGED ON THE BOTTOM FLANGE BY THE BEARING.  REPLACED NOZZLE.
